# SDR GTIA031022

- Difficulty date: November 25, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN FLOORBEAM WEB CRACKED AT STATION 120 LBL 6.  CUT OUT DAMAGED AREA.  FABRICATED NEW WEB SECTION AND DOUBLER.  INSTALLED NEW WEB SECTION AND DOUBLER.  (M)
